Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 233–251 (Mi tvp4564)  

Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions of initial boundary value problems

I. A. Ibragimova, N. V. Smorodinab, M. M. Faddeevb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences
b St. Petersburg State University, Faculty of Physics

DOI: https://doi.org/10.4213/tvp4564

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 244–259

Bibliographic databases:

Received: 18.12.2013

Citation: I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions of initial boundary value problems”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 233–251; Theory Probab. Appl., 59:2 (2015), 244–259

Citation in format AMSBIB
\Bibitem{IbrSmoFad14}
\by I.~A.~Ibragimov, N.~V.~Smorodina, M.~M.~Faddeev
\paper Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions
of initial boundary value problems
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 233--251
\mathnet{http://mi.mathnet.ru/tvp4564}
\crossref{https://doi.org/10.4213/tvp4564}
\elib{https://elibrary.ru/item.asp?id=22834554}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 244--259
\crossref{https://doi.org/10.1137/S0040585X97T987053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900005}
\elib{https://elibrary.ru/item.asp?id=24046276}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930733970}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4564
  • https://doi.org/10.4213/tvp4564
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:406
    Full text:122
    References:47
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021